Tauberian theorems for certain methods of summation of double series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1964), pp. 153-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_6_a19,
author = {K. M. Slepenchuk},
title = {Tauberian theorems for certain methods of summation of double series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {153--158},
year = {1964},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_6_a19/}
}
K. M. Slepenchuk. Tauberian theorems for certain methods of summation of double series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1964), pp. 153-158. http://geodesic.mathdoc.fr/item/IVM_1964_6_a19/